Three months ago a guy friend infected me with trichomoniasis. I was given a course of Flagyl 2 times a day for seven days. After those seven days, I was still experiencing symptoms of cramping in the lower stomach, so I went back to my gyno. I was then told to take Azithromycin 2 pills all at once and Flagyl 4 pills all at once. The dr. suspected an m.hominis infection and to be sure that I did not have trich still left inside of me prescribe that dosage of flagyl. I also got a second swab when I went in again for the cramps, and they did not find trich. The cramping went away for a little while, and last month they came back. I did not know what it could have been until I started to have a lower back pain. I am prone to UTIs and figured I had the classic sign. I went to the ER and was given Macrobid, but that still did not work. I then was given Cipro last week, and I am still finishing up the medicine. The cramps are somewhat subsiding, and so is the lower back pain. I have been taking AZO Tablets an ibuprofen along with the Cipro
The Dr does not suspect any of these symptoms to be related to a trich infection. I have been reading that trich can come back after treatment is this true?